# SDR QXEA200701623

- Difficulty date: October 23, 2007
- Submitted: October 26, 2007
- Operation: Air carrier
- Aircraft: N424QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4006
- Aircraft time: 14,654 hours, 11,280 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Unknown
- Condition: Warning Light
- Location: Te Flaps
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SMF FLIGHT NR 2300: AFTER PUSHBACK, ENGINE START, PROPS WERE BROUGHT OUT OF FEATHER AND FLAP POWER CAUTION LIGHT ILLUMINATED.  FLAPS WERE AT 0, AND FLAP SELECTOR WAS IN 0 DETENT.  NO FLAP SELECTION HAD BEEN MADE, FLAP POWER CAUTION CHECKLIST WAS RAN.  FLAP POWER CAUTION REMAINS ILLUMINATED.  MAINTENANCE CLEARED NVM, PERFORMED OPS TEST OF WING FLAP SYSTEM IAW Q400 AMM TASK 27-50-00-710-801.  OPS CHECK GOOD.  FAULT LIGHT CLEARED.  NO DEFECTS NOTED.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
